Vol 5, No 3-4 (1998) ISSN: 0793-1786

Table of Contents

Articles

Plato and the Self-Geometrization of Physics in the Twentieth Century PDF
Yu. Neeman p.259-274
Periodic Solutions of Impulsive Systems with Delay PDF
H. Akca, V. Covachev p.275-286
Periodic Solutions of Quasi-Linear Functional Differential Inclusions PDF
J. Andres p.287-296
Exponential Stability of Convolution Integro-Differential Equations PDF
A. Domoshnitsky p.297-307
A Note On A Maximal Singular Integral PDF
A.J. Al-Hasan p.309-314
On Lyapunovs Direct Method for Nonautonomous FDE's PDF
L. Hatvani p.315-323
Several Approaches for Solving Systems of Nonlinear Equations PDF
E. Kelman p.325-348
On the Maximum Principle with Respect to Smooth Norms for Linear Strongly Coupled Parabolic Systems PDF
G. Kresin, V. Maz'ya p.349-376
Mathematical Models with After-Effect in Population Dynamics PDF
A. Ponosov, A. Shindiapin, J. Miguel, A. Macia p.377-391
Boundary Value Problems for Retarded Functional-Differential Equations PDF
B. Przeradzki, R. Stanczy p.393-401
Topological Degree, Lower and Upper Solutions and Multiplicity for Functional Boundary Value Problems PDF
I. Rachunkova p.403-423
Partial Decoupling of Noninvertible Impulsive Differential Equations PDF
A. Reinfelds p.425-438
Phase Transition Dynamics with Memory PDF
H. Rotstein, A. I. Domoshnitsky, A. A. Nepomnyashchy p.439-451
Quasi-Linear Boundary Value Problem on Half-Line PDF
P. Sobolevskii p.453-461
Global Properties of Solutions of Iterative-Differential Equations PDF
S. Stanek p.463-481
On the Continuous Dependence on a Parameter of Solutions of Initial Value Problems for Linear GDE's PDF
M. Tvrdy p.483-498
Linear and Nonlinear Abstract Volterra Equations PDF
M. Vath p.451-470
The Singularities of an Attractor of a Delay Differential Equation PDF
H.O. Walter p.499-512

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786